Browse "MA-Journal Papers(저널논문)" byIssue Date

Showing results 241 to 260 of 1707

241
Monte Carlo simulation-based estimation for the minimum mortality temperature in temperature-mortality association study

Lee, Whanhee; Kim, Ho; Hwang, Sunghee; Zanobetti, Antonella; Schwartz, Joel D.; Chung, Yeonseungresearcher, BMC MEDICAL RESEARCH METHODOLOGY, v.17, 2017-09

242
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, Electronic Notes in Discrete Mathematics, v.61, pp.247 - 253, 2017-08

243
Metabolomics Profiling to Determine the Effect of Postmortem Aging on Color and Lipid Oxidative Stabilities of Different Bovine Muscles

Ma, Danyi; Kim, Yuan H. Brad; Cooper, Bruce; Oh, Ji-Hwan; Chun, Hyonhoresearcher; Choe, Ju-Hui; Schoonmaker, Jon P.; et al, JOURNAL OF AGRICULTURAL AND FOOD CHEMISTRY, v.65, no.31, pp.6708 - 6716, 2017-08

244
Local universal lifting spaces of mod l Galois representations

Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.176, pp.113 - 148, 2017-07

245
Symmetry breaking bifurcations for an overdetermined boundary value problem on an exterior domain issued from electrodynamics

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.158, pp.1 - 22, 2017-07

246
Analysis and design of microfinance services: a case of ROSCA

Ahn, Deung Geon; Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, ENGINEERING ECONOMIST, v.62, no.3, pp.197 - 230, 2017-07

247
Colored permutations with no monochromatic cycles

Kim, Dongsuresearcher; Kim, Jang Soo; Seo, Seunghyun, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.4, pp.1149 - 1161, 2017-07

248
Realization Spaces of Arrangements of Convex Bodies

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, DISCRETE & COMPUTATIONAL GEOMETRY, v.58, no.1, pp.1 - 29, 2017-07

249
Towering Phenomena for the Yamabe Equation on Symmetric Manifolds

Morabito, Filipporesearcher; Pistoia, Angela; Vaira, Giusi, POTENTIAL ANALYSIS, v.47, no.1, pp.53 - 102, 2017-07

250
FUNCTIONAL CENTRAL LIMIT THEOREM FOR A CLASS OF NEGATIVELY DEPENDENT HEAVY-TAILED STATIONARY INFINITELY DIVISIBLE PROCESSES GENERATED BY CONSERVATIVE FLOWS

Jung, Paulresearcher; Takashi, Owada; Samorodnitsky, Gennady, ANNALS OF PROBABILITY, v.45, no.4, pp.2087 - 2130, 2017-07

251
Classification of spectra of the Neumann-Poincare operator on planar domains with corners by resonance

Helsing, Johan; Kang, Hyeonbae; Lim, Mikyoungresearcher, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.4, pp.991 - 1011, 2017-07

252
Global Existence and Aggregation in a Keller-Segel Model with Fokker-Planck Diffusion

Yoon, Changwook; Kim, Yong-Jungresearcher, ACTA APPLICANDAE MATHEMATICAE, v.149, no.1, pp.101 - 123, 2017-06

253
COLORFUL THEOREMS FOR STRONG CONVEXITY

Holmsen, Andreas F.researcher; Karasev, Roman, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.6, pp.2713 - 2726, 2017-06

254
Semiparametric estimation for measurement error models with validation data

Xu, Yuhang; Kim, Jae Kwangresearcher; Li, Yehua, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.2, pp.185 - 201, 2017-06

255
Reduction of multiscale stochastic biochemical reaction networks using exact moment derivation

Kim, Jae Kyoungresearcher; Sontag, Eduardo D., PLOS COMPUTATIONAL BIOLOGY, v.13, no.6, 2017-06

256
NORMAL BASES FOR MODULAR FUNCTION FIELDS

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.95, no.3, pp.384 - 392, 2017-06

257
Primitive and Totally Primitive Fricke Families with Applications

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, RESULTS IN MATHEMATICS, v.71, no.3-4, pp.841 - 858, 2017-06

258
Normalizers of intermediate congruence subgroups of the Hecke subgroups

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang Heon, OPEN MATHEMATICS, v.15, pp.787 - 799, 2017-06

259
Fluctuations of the Free Energy of the Spherical Sherrington-Kirkpatrick Model with Ferromagnetic Interaction

Baik, Jinho; Lee, Ji Oonresearcher, ANNALES HENRI POINCARE, v.18, no.6, pp.1867 - 1917, 2017-06

260
Delay analysis and optimality of the renewal access protocol

Kim, Yunbae; Hwang, Gangukresearcher, ANNALS OF OPERATIONS RESEARCH, v.252, no.1, pp.41 - 62, 2017-05

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0